U.S. doctors online nowAsk doctors free
Michigan City, IN
A 56-year-old female asked:

Does lovenox (enoxaparin) injections cause headaches?5 days post-op and this was preventative for possible clots.

1 doctor answer2 doctors weighed in
Dr. Ew Christensen
Family Medicine 29 years experience
Headache: Headaches are not a common side effete from Lovenox (enoxaparin). If you had spinal anesthesia, that may be a reason for your headaches. Make sure you hydrate well and if your headaches continue, you need to get in to be evaluated.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 16, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.